# SDR F3LA200800469

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: DAN338C05
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED AFT CARGO COMPARTMENT CENTER FLOORBEAM HAS CORROSION BETWEEN FRAME C57 AND FRAME C58. MAINT REMOVED AND REPLACED CORRODED FLOORBEAM AT FRAME C57 AND FRAME C58 IAW SRM 51-41-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
